# SDR DALA14025523309

- Difficulty date: April 20, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 40,097 hours, 5,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAILED IAW W/C 0591-0115.  FAULTS ESCAPE SLIDE, LT  EPSU DOOR 4.   REPAIRED WIRE FROM 5192VC-5170VCA.
